Alert archive / California / Flash Flood Warnings in 2006
Flash Flood Warning 8, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Mar 11, 2006, 11:49 AM PST for San Diego County, California. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2006, 11:49 AM PST (19:49 UTC)
- Expired
- Mar 11, 2006, 12:45 PM PST
- In force
- 56 min
- Issued by
- NWS San Diego, CA
- Area
- Counties, with a storm outline in the text
County San Diego County, CA
The radar
The San Diego radar (KNKX), 16 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KSGX 111951 FFWSGX CAC073-112045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1149 AM PST SAT MAR 11 2006 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA THIS INCLUDES THE CITIES OF...SANTEE...POWAY...LAKESIDE...ESCONDIDO * UNTIL 1245 PM PST * AT 1140 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM TWO THUNDERSTORMS...ONE NEAR ESCONDIDO...AND THE OTHER NEAR SANTEE...BOTH MOVING EAST AT 25 MPH. * THUNDERSTORMS PRODUCING FLASH FLOODING WILL BE NEAR... LAKESIDE BY 1155 AM PST RAMONA BY 1205 PM PST SAN DIEGO COUNTRY ESTATES BY 1215 PM PST EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3318 11717 3279 11709 3288 11670 3328 11693 $$ BALFOUR
1 follow-up statement
000
WGUS76 KSGX 112023
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1221 PM PST SAT MAR 11 2006
CAC073-112045-
SAN DIEGO CA-
1221 PM PST SAT MAR 11 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM PST FOR
WESTERN SAN DIEGO COUNTY...
AT 1215 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF RAMONA TO ALPINE
TO IMPERIAL BEACH...OR ALONG A LINE EXTENDING FROM 13 MILES EAST OF
ESCONDIDO TO 8 MILES EAST OF LAKESIDE TO IMPERIAL BEACH...MOVING EAST
AT 20 MPH. ADDITIONAL THUNDERSTORMS WILL MOVE ONSHORE THIS AFTERNOON
AND THE FLASH FLOOD WARNING MAY BE EXTENDED BEYOND 1245 PM.
THUNDERSTORMS PRODUCING FLASH FLOODING WILL BE NEAR...
SAN DIEGO COUNTRY ESTATES...IMPERIAL BEACH...BONITA AND RANCHO SAN
DIEGO BY 1220 PM PST
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3298 11729 3252 11713 3278 11665 3309 11671
3328 11693
$$
BALFOURWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 9:30 AM PST, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 11, 9:30 AM PST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST SAT MAR 11 2006 .SYNOPSIS...A SLOW MOVING WINTER STORM WILL CONTINUE TO AFFECT SOUTHWEST CALIFORNIA THROUGH SUNDAY. HEAVY SNOW AND STRONG WINDS WILL OCCUR OVER THE MOUNTAINS...HIGH DESERTS AND FOOTHILLS. SHOWERS AND THUNDERSTORMS COMBINED WITH BREEZY CONDITIONS AND COOL WEATHER WILL OCCUR AT LOWER ELEVATIONS. HAIL AND ISOLATED FUNNEL CLOUDS OR WATERSPOUTS WILL OCCUR AT TIMES. THE HEAVIEST RAIN AND SNOW IS EXPECTED TODAY. DRY WEATHER WILL RETURN MOST NEXT WEEK EXCEPT FOR A SMALL CHANCE OF SHOWERS TUESDAY NIGHT INTO WEDNESDAY MORNING AND AGAIN TOWARD THE END OF THE WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. UPDATED FORECAST. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED TO MOVE THROUGH TODAY. SNOW REPORTED DOWN TO 1500 FT IN THE INLAND EMPIRE. THE 12Z NKX SOUNDING WAS NEARLY SATURATED BELOW ABOUT 7800 FT WITH STRONG WLY WINDS ALOFT. WEAKER ONSHORE GRADIENTS WITH ABOUT 6 MB SAN-TPH. ONE JET MAX JUST TO OUR S WILL DEPART TODAY BUT ANOTHER OFF THE COAST WILL WEAKEN AND MOVE TROUGH TO THE S THIS AFTERNOON AND TONIGHT. THE JET DYNAMICS COMBINED WITH THE COLD...MOIST...UNSTABLE AIR MASS WILL CONTINUE SHOWERS AND ISOLATED THUNDERSTORMS INTO THIS EVENING. THERE COULD ALSO BE FUNNEL CLOUDS AND WATERSPOUTS. SHOWERS WILL BE LOCALLY HEAVY BUT WILL GENERALLY TAPER OFF IN COVERAGE AND INTENSITY TONIGHT. THE TROUGH BEGINS TO LIFT OUT SUN WITH INCREASING HEIGHTS BUT THERE WILL STILL BE ENOUGH RESIDUAL MOISTURE AND INSTABILITY FOR ISOLATED SHOWERS OR THUNDERSTORMS. LOCALLY WINDY IN THE MOUNTAINS AND HIGH DESERTS INTO SUN...BUT WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY STRENGTH. THE SHOWERY NATURE OF THE PRECIP WILL MAKE ADDITIONAL TOTALS QUITE VARIABLE BUT COULD LOCALLY GET ABOUT ANOTHER INCH OF RAIN W OF THE MOUNTAINS AND FOOT OF SNOW AT THE HIGHER ELEVATIONS. THE PRECIP WILL PRETTY MUCH BE OVER BY EARLY MON MORNING. A WEAK SHORT WAVE WILL MOVE THROUGH MON BUT SHOULD NOT CAUSE ANY SIGNIFICANT PRECIP. WEAK RIDGING EARLY TUE WITH ANOTHER SHORT WAVE MOVING IN TO OUR N LATE TUE. WARMER MON AND THEN MORE WARMING TUE...ALTHOUGH STILL A LITTLE BELOW SEASONAL. LONGER RANGE PROGS INDICATE A SHORT WAVE MOVING PAST TO THE N EARLY WED WHICH WILL BRING MORE CLOUDS WITH A SLIGHT CHANCE OF SHOWERS LATE TUE NIGHT AND EARLY WED MORNING. GENERALLY FAIR AND WARMER THU UNDER WEAK RIDGING. ANOTHER TROUGH WILL BRING MORE CLOUDS AND COOLING WITH A SMALL CHANCE OF PRECIP TOWARD THE END OF NEXT WEEK. && .AVIATION... AVIATION CONCERNS RANGE FROM ICING AND STRONG TURBULENCE TO LOW CEILINGS AND MTN OBSCURATION. FREEZING LEVELS WILL HOVER AROUND 3000 FEET TODAY...LOWERING TO 2000 FT IN THE STRONGEST CELLS WHERE HAIL...LIGHTNING AND STRONG UPDDFS ARE LIKELY. WATERSPOUTS AND FUNNEL CLOUDS WILL BE POSSIBLE. ICING WILL ALSO BE A MAJOR CONCERN BTWN 2000-6000 FEET. 5000 FOOT WINDS WILL GUST TO 30-40 KTS AT TIMES. CONDITIONS CONTINUING THROUGH TONIGHT. && .SGX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 4 AM SUNDAY FOR SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS...SEE LAXWSWSGX. WINTER WEATHER ADVISORY UNTIL 4 AM SUNDAY FOR THE SANTA ANA MOUNTAINS...SEE LAXWSWSGX. FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR THE COASTAL AREAS...INLAND VALLEYS AND SANTA ANA MOUNTAINS BELOW 3000 FT...SEE LAXFFASGX. HIGH SURF ADVISORY IN EFFECT UNTIL 2 AM PST SUNDAY FOR ORANGE AND 2 PM PST SUNDAY SAN DIEGO COUNTY COASTAL AREAS...SEE LAXCFWSGX. SMALL CRAFT ADVISORY FOR INNER AND OUTER WATERS...SEE LAXCWFSGX. HIGH RIP CURRENT RISK FOR THE COAST...SEE LAXSRFSGX. && PUBLIC...ATKIN AVIATION...MOEDE
Hazardous weather outlook, Mar 11, 4:00 AM PST, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST SAT MAR 11 2006 CAZ042-043-048-050-055>058-060>062-121200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. WINTER STORM CONDITIONS IN THE MOUNTAINS AND HIGH DESERTS. PERIODS OF HEAVY SNOW AND STRONG WINDS WILL MAKE TRAVEL HAZARDOUS. SEE LAXWSWSGX. LOCALLY HEAVY RAINFALL COULD CAUSE FLOODING AND MUD AND DEBRIS FLOWS IN AND NEAR RECENTLY BURNED AREAS LATE TONIGHT. SEE LAXFFASGX. FLOOD ADVISORY FOR COASTAL AREAS AND VALLEYS. SEE LAXFLSSGX. HIGH SURF ADVISORY. SEE LAXCFWSGX. HIGH RIP CURRENT RISK FOR COASTAL SAN DIEGO COUNTY. SEE LAXSRFSGX. SMALL CRAFT ADVISORY FOR THE COASTAL WATERS. SEE LAXCWFSGX. DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD WINTER STORM WILL DECREASE AND MOVE OUT OF THE REGION SUNDAY. HIGH SURF ADVISORY FOR SAN DIEGO COUNTY UNTIL SUNDAY NIGHT. SEE LAXCFWSGX. HIGH RIP CURRENT RISK FOR COASTAL SAN DIEGO COUNTY...SEE LAXSRFSGX. SMALL CRAFT ADVISORY FOR THE OUTER COASTAL WATERS UNTIL SUNDAY EVENING...SEE LAXCWFSGX. .SPOTTER INFORMATION STATEMENT...THE SKYWARN WEATHER SPOTTER NETWORK IS ACTIVATED. MM
In the hours before
Local storm report, Mar 11, 5:54 AM PST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
554 AM PST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HEAVY SNOW CUYAMACA PEAK 32.95N 116.61W
03/10/2006 M8.0 INCH SAN DIEGO CA AMATEUR RADIO
1123 PM HEAVY SNOW W RUNNING SPRINGS 34.21N 117.11W
03/10/2006 U0.0 INCH SAN BERNARDINO CA PUBLIC
VERY HEAVY SNOW.
1146 PM HEAVY RAIN 5 N HIGHLAND 34.19N 117.19W
03/10/2006 U0.00 INCH SAN BERNARDINO CA LAW ENFORCEMENT
ROCK SLIDE ON SR330, MILE MARKER 32, NEAR CITY CREEK
CROSSING.
1203 AM SNOW SE DEVORE 34.22N 117.40W
03/11/2006 U0.0 INCH SAN BERNARDINO CA LAW ENFORCEMENT
MODERATE SNOW FALLING. WHITE OUT CONDITIONS VISIBILITY 5
FEET ALONG INTERSTATE 15 AND 215.
1205 AM HEAVY RAIN 2 NNE RIVERSIDE 33.97N 117.38W
03/11/2006 U0.00 INCH RIVERSIDE CA COUNTY OFFICIAL
RAILRAOD TRACKS FLOODING NEAR PROSPECT AVENUE
1211 AM HEAVY RAIN 2 ENE POWAY 33.00N 116.99W
03/11/2006 U0.00 INCH SAN DIEGO CA LAW ENFORCEMENT
NORTH BOUND INTERSTATE 15 FLOODED IN LANES 2, 3, AND 4.
1225 AM SNOW TEMECULA 33.50N 117.13W
03/11/2006 U0.0 INCH RIVERSIDE CA TRAINED SPOTTER
MIXED RAIN AND SNOW AT ELEVATION 2064. TEMPERATURE 38.
1229 AM SNOW 2 ESE LAKE ARROWHEAD 34.25N 117.16W
03/11/2006 U0.0 INCH SAN BERNARDINO CA PUBLIC
HEAVY SNOW, TREE DOWN BLOCKING ROADWAY IN TWIN PEAKS.
0150 AM SNOW 1 N HESPERIA 34.41N 117.32W
03/11/2006 M1.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
MODERATE SNOW FALLING AT THIS TIME
0209 AM HEAVY SNOW BANNING 33.94N 116.89W
03/11/2006 U0.0 INCH RIVERSIDE CA LAW ENFORCEMENT
0223 AM HAIL 6 NW ESCONDIDO 33.20N 117.14W
03/11/2006 E0.25 INCH SAN DIEGO CA LAW ENFORCEMENT
HAIL COVERING INTERSTATE 15 JUST NORTH OF DEER SPRINGS
ROAD
0254 AM SNOW 5 WSW YUCCA VALLEY 34.08N 116.51W
03/11/2006 U0.0 INCH SAN BERNARDINO CA PUBLIC
HIGHWAY SR62 COVERED IN SNOW
0357 AM HEAVY RAIN 2 SW ESCONDIDO 33.12N 117.10W
03/11/2006 M0.00 INCH SAN DIEGO CA LAW ENFORCEMENT
ESCONDIDO CREEK OVERFLOWING NEAR INTERSECTION OF COUNTRY
CLUB RIVE AND HARMONY GROVE
0433 AM HEAVY SNOW WARNER SPRINGS 33.28N 116.63W
03/11/2006 M7.0 INCH SAN DIEGO CA PUBLIC
SNOWING LIGHTLY AT THIS TIME, WINDS WEST 20-30 MPH. HEAVY
SNOW FELL BETWEEN 0300-0400 PST
0445 AM HEAVY SNOW 5 SW SAN JACINTO PEAK 33.76N 116.74W
03/11/2006 M11.0 INCH RIVERSIDE CA TRAINED SPOTTER
SNOWING LIGHTLY AT THIS TIME
&&
SCVLocal storm report, Mar 11, 6:27 AM PST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
627 AM PST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM HEAVY SNOW BANNING 33.94N 116.89W
03/11/2006 U0.0 INCH RIVERSIDE CA DEPT OF HIGHWAYS
INTERSTATE 10 COVERED IN SNOW.
0522 AM NON-TSTM WND DMG 1 ESE JULIAN 33.07N 116.57W
03/11/2006 SAN DIEGO CA PUBLIC
TREE DOWN IN ROADWAY
0523 AM SNOW 2 SSE DESCANSO 32.83N 116.60W
03/11/2006 U0.0 INCH SAN DIEGO CA PUBLIC
EAST BOUND INTERSTATE 8 SLOW LANE COVERED WITH SNOW, MUD,
AND ROCKS.
0547 AM HEAVY SNOW 5 NNE LAKE HEMET 33.73N 116.67W
03/11/2006 M10.0 INCH RIVERSIDE CA TRAINED SPOTTER
0623 AM HEAVY SNOW 5 S JULIAN 33.00N 116.59W
03/11/2006 M16.0 INCH SAN DIEGO CA TRAINED SPOTTER
IN THE FLAT NEAR LAKE CUYAMACA
&&
SCVLocal storm report, Mar 11, 8:29 AM PST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
829 AM PST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM SNOW SAGE 33.58N 116.93W
03/11/2006 U0.0 INCH RIVERSIDE CA TRAINED SPOTTER
SNOW IS NOW FALLING IN SAGE
0705 AM SNOW LAKE ELSINORE 33.67N 117.32W
03/11/2006 U0.0 INCH RIVERSIDE CA AMATEUR RADIO
SNOW ACCUMULATING ON THE HILLS AROUND I-15 AND TOMS FARM.
0718 AM SNOW HEMET 33.73N 117.00W
03/11/2006 M0.0 INCH RIVERSIDE CA TRAINED SPOTTER
LARGE SNOW FLAKES FALLING IN HEMET AT THE 1600 FT
ELEVATION.
0750 AM HAIL EL CAJON 32.80N 116.96W
03/11/2006 M0.25 INCH SAN DIEGO CA TRAINED SPOTTER
HAIL ACCUMULATION 1/2 INCH DEEP COVERING THE GROUND.
0756 AM SNOW PINE VALLEY 32.86N 116.50W
03/11/2006 U0.0 INCH SAN DIEGO CA DEPT OF HIGHWAYS
I-8, S22, AND SR98 ARE SHUTDOWN DUE TO HEAVY SNOW.
0758 AM FLASH FLOOD 1 W LA MESA 32.77N 117.04W
03/11/2006 SAN DIEGO CA LAW ENFORCEMENT
REPORTS OF A LOT OF WATER ON I-8.
0805 AM FLASH FLOOD LA MESA 32.77N 117.02W
03/11/2006 SAN DIEGO CA LAW ENFORCEMENT
OVERFLOW FROM THE FLOOD CONTROL CHANNEL STARTING TO FLOOD
I-8 AT FLETCHER PARKWAY.
&&
SCVLocal storm report, Mar 11, 9:24 AM PST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
924 AM PST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM SNOW IDYLLWILD-PINE COVE 33.75N 116.72W
03/11/2006 M14.0 INCH RIVERSIDE CA TRAINED SPOTTER
14 INCHES OF SNOW ON THE GROUND WITH 3-5 INCHES OF SNOW
ON THE HIGHWAY.
0900 AM SNOW BIG BEAR CITY 34.27N 116.85W
03/11/2006 M24.0 INCH SAN BERNARDINO CA PUBLIC
MULTIPLE REPORTS OF 24 TO 27 INCHES OF SNOW ON THE
GROUND.
&&
SCVLocal storm report, Mar 11, 11:24 AM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1124 AM PST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL CARLSBAD 33.12N 117.29W
03/11/2006 U0.25 INCH SAN DIEGO CA TRAINED SPOTTER
1/2 INCH ACCUMULATION OF HAIL IN SOUTH CARLSBAD. HAIL IS
STILL FALLING.
&&
SCVLocal storm report, Mar 11, 11:33 AM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1133 AM PST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 1 SE CARLSBAD 33.11N 117.27W
03/11/2006 U0.25 INCH SAN DIEGO CA AIRPLANE PILOT
1 INCH ACCUMULATION OF PEA SIZE HAIL IN SOUTHEAST
CARLSBAD.
&&
SCVThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:36 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 54 min |
| Mar 11, 7:55 AM PST | Flash Flood Warning | SGX | San Diego | 65 min |
| Mar 11, 10:36 AM PST | Severe Thunderstorm Warning | SGX | San Diego | 84 min |
| Mar 11, 11:50 AM PST | Severe Thunderstorm Warning | SGX | San Diego | 36 min |
| Mar 11, 12:38 PM PST | Flash Flood Warning | SGX | San Diego | 2 hr |
Nearby
Flash Flood Warnings in California, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.